# SDR SWIA200211356

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 87 hours, 67 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SIDE WINDOW IS CRACKED.  REMOVED AND REPLACED FIRST OFFICER'S RIGHT SIDE WINDOW.  OPS CHECK GOOD OF WINDOW HEAT AND PRESSURIZATION IAW CRJ MM 56-00-00.
